# SDR CA121218004

- Difficulty date: December 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 15,509 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1303640449
- Condition: Burned
- Location: Wire Harness
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OVERHEAD FLOURESCENT CABIN LIGHTING CAUSING ELECTRICAL SHOCKS IN AFT CABIN, WAS REPORTED BY MEDICAL FLIGHT TEAM.  UPON INSPECTION BY MAINTENANCE DEPARTMENT THE WIRING HARNESS, PN 130-364-044-9 FOR THE COLD CATHODE LIGHTING SYS WAS FOUND TO HAVE A BURNED AND MELTED WIRING CONNECTOR AT WLP5.  NEAR WARNING LABEL THAT WARNS OF POSSIBLE 3000 VOLTS.  LOCATED IN THE OVERHEAD PANELS IN THE BAGGAGE COMPARTMENT AREA.
